Nihon Shokakibyo Gakkai zasshi = The Japanese journal of gastro-enterology · 2026
[Infliximab-induced autoimmune-like hepatitis developed during treatment for Crohn's disease:a case report].
СтатьяКлинический случайАннотация на английскомНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Iwamura Shinichi, Uchita Kunihisa, Shigehisa Yuriko, Okazaki Michiyo, Yorita Kenji
Аннотация
A female patient in her 20s with abdominal pain, diarrhea, fever, and arthralgia was referred to our hospital. Colonoscopy revealed multiple ulcers in the right colon, and biopsy demonstrated non-caseating granulomas, leading to a Crohn's disease diagnosis. She initially received adalimumab, but secondary loss of response occurred after 5 years. Her treatment was then switched to infliximab (IFX), which induced remission. Liver dysfunction was noted at 9 months after IFX initiation. Laboratory tests revealed positive antinuclear antibody (ANA), and liver biopsy demonstrated lymphoplasmacytic infiltration in the portal areas with interface hepatitis, indicating autoimmune hepatitis (AIH). After IFX discontinuation and ustekinumab initiation, alanine aminotransferase levels normalized within 4 months, whereas ANA status turned negative by 9 months. IFX has been implicated in drug-induced autoimmune-like hepatitis, which typically resolves with drug withdrawal alone and rarely relapses upon discontinuing the immunosuppressive treatment. This case highlights the importance of distinguishing IFX-induced hepatitis from classical AIH to prevent unnecessary long-term immunosuppression.